# SDR DALA2023111509422

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 90,313 hours, 40,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DISC: DUE TO INOPERATIVE BIN ON ROW 16ABC, LH OW ESCAPE LIFE LINES ARE CONSIDERED INOP. C/A: DEFERRED AND PLACARDED PER A320 MEL 25-60-14B. (LP: 4600941)
